Models for operators with bounded characteristic function

McEnnis, Brian W.: Models for operators with bounded characteristic function. Acta scientiarum mathematicarum, (43) 1-2. pp. 71-90.(1981)

[img] Cikk, tanulmány, mű
math_043_fasc_001_002_071-090.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
Page Range: pp. 71-90
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 90. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14795

Actions (login required)

View Item View Item